# SDR SWAA2021081835243

- Difficulty date: March 30, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 70,169 hours, 41,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR PRESSURE STOP FITTING BROKE / (REF LP 0263529) REPLACED BROKEN AFT MID-PRESSURE DOOR STOP TO L1 PASSENGER DOOR PER SRM 51-40-02; SRM 51-40-05 REF DWG 141A6260 CLOSING # 35399
